# SDR IXXA9700095

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Bs 1900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS FOUND ON THE FUSELAGE PLATING AT FUSELAGE STATION 1900, LONGERON 9 LEFT.  REPAIR ACCOMPLISHED REMOVAL OF THE DAMAGED AREA, FABRICATION AND INSTALLATION OF AN INTERNAL FILLER AND EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY DC-8 SRM 53-2-0, 51-1-8, AND 51-1-15.
